# SDR DKAA01003

- Difficulty date: March 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: 59101571
- Condition: Cracked
- Location: Cargo Door
- Part time: 47,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR FORWARD OUTER PANEL CRACKED AT BEAM 1.  REPAIRED PER DER DRAWING NR 52-01013-6, DATED 1/16/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
